Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 129, NWS St. Louis, MO

April 18, 20244 counties in Illinois; 7 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 18, 2024, 6:13 PM CDT for 4 counties in Illinois; 7 counties in Missouri. It was in force for 77 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2024, 6:13 PM CDT (23:13 UTC)
Expired
Apr 18, 2024, 7:30 PM CDT
In force
77 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 6:45 PM CDTHAIL 1Caledonia, MO
Apr 18, 7:02 PM CDTHAIL 12 S Addieville, IL
Apr 18, 7:06 PM CDTHAIL 16 N Lesterville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 12:56 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS53 KLSX 182313
SVRLSX
ILC133-157-163-189-MOC093-099-123-179-186-187-221-190030-
/O.NEW.KLSX.SV.W.0129.240418T2313Z-240419T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
613 PM CDT Thu Apr 18 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Monroe County in southwestern Illinois...
  Washington County in south central Illinois...
  Randolph County in southwestern Illinois...
  Southeastern St. Clair County in southwestern Illinois...
  Iron County in southeastern Missouri...
  Southeastern Jefferson County in east central Missouri...
  Ste. Genevieve County in southeastern Missouri...
  Reynolds County in southeastern Missouri...
  Madison County in southeastern Missouri...
  Southern Washington County in east central Missouri...
  St. Francois County in southeastern Missouri...

* Until 730 PM CDT.

* At 613 PM CDT, severe thunderstorms were located along a line
  extending from Waterloo to 6 miles northwest of Bonne Terre to 7
  miles north of Bunker, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Farmington, Festus, Waterloo, Chester, Bonne Terre, Desloge,
  Crystal City, Ste. Genevieve, Sparta, Fredericktown, Red Bud,
  Nashville, Potosi, Bismarck, Ironton, Leadwood, Bremen, Park Hills,
  Reynolds, and Smithton.

This includes the following highways...
 Interstate 64 in Illinois between exits 50 and 61.
 Interstate 55 in Missouri between exits 141 and 175.

This also includes St. Joe State Park, St. Francois State Park,
Johnsons Shut-Ins State Park, Hawn State Park, Fort Davidson Historic
Site, Felix Valle House State Park, Elephant Rocks State Park, Taum
Sauk Mountain State Park, Missouri Mines Historic Site, and
Clearwater Lake Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3705 9096 3717 9103 3720 9113 3750 9121
      3751 9131 3759 9131 3759 9116 3770 9115
      3840 9014 3839 8915 3821 8915 3822 8959
      3795 8960 3780 8968 3791 8984 3783 8999
      3764 9015 3731 9015 3727 9074 3705 9078
TIME...MOT...LOC 2313Z 312DEG 31KT 3834 9019 3799 9061 3756 9122 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CVKING
3 follow-up statements
060 
WWUS53 KLSX 182352
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
652 PM CDT Thu Apr 18 2024

MOC099-190001-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Jefferson MO-
652 PM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Illinois...and southeastern and east
central Missouri.

&&

LAT...LON 3705 9096 3717 9103 3720 9113 3750 9121
      3751 9131 3759 9131 3759 9116 3770 9115
      3809 9029 3840 8994 3839 8915 3821 8915
      3822 8959 3781 8968 3791 8984 3783 8999
      3764 9015 3731 9015 3727 9074 3705 9078
TIME...MOT...LOC 2351Z 265DEG 60KT 3840 8964 3821 8987 3794 9018 

$$

ILC133-157-163-189-MOC093-123-179-186-187-221-190030-
/O.CON.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Monroe IL-Washington IL-Randolph IL-St. Clair IL-Iron MO-
Ste. Genevieve MO-Reynolds MO-Madison MO-Washington MO-
St. Francois MO-
652 PM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS...WASHINGTON
COUNTY IN SOUTH CENTRAL ILLINOIS...RANDOLPH AND SOUTHEASTERN ST.
CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...IRON...STE. GENEVIEVE...
REYNOLDS AND MADISON COUNTIES IN SOUTHEASTERN MISSOURI...SOUTHEASTERN
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI AND ST. FRANCOIS COUNTIES
IN SOUTHEASTERN MISSOURI...

At 651 PM CDT, severe thunderstorms were located along a line
extending from near Okawville to Baldwin to near Rocky Ridge, moving 
east at 70 mph. A severe thunderstorm was also located north of 
Lesterville.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Farmington, Chester, Bonne Terre, Desloge, Ste. Genevieve, Sparta,
Fredericktown, Red Bud, Nashville, Bismarck, Ironton, Leadwood,
Bremen, Park Hills, Reynolds, Steeleville, New Athens, Marissa,
Ellington, and Coulterville.

This also includes St. Joe State Park, St. Francois State Park,
Johnsons Shut-Ins State Park, Hawn State Park, Fort Davidson Historic
Site, Felix Valle House State Park, Elephant Rocks State Park, Taum
Sauk Mountain State Park, Missouri Mines Historic Site, and
Clearwater Lake Recreational Area.
 
This includes the following highways...
 Interstate 64 in Illinois between exits 50 and 61.
 Interstate 55 in Missouri between exits 141 and 162.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3705 9096 3717 9103 3720 9113 3750 9121
      3751 9131 3759 9131 3759 9116 3770 9115
      3809 9029 3840 8994 3839 8915 3821 8915
      3822 8959 3781 8968 3791 8984 3783 8999
      3764 9015 3731 9015 3727 9074 3705 9078
TIME...MOT...LOC 2351Z 265DEG 60KT 3840 8964 3821 8987 3794 9018 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Pfahler
869 
WWUS53 KLSX 190012
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
712 PM CDT Thu Apr 18 2024

ILC133-MOC093-123-179-186-187-221-190021-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Monroe IL-Iron MO-Ste. Genevieve MO-Reynolds MO-Madison MO-
Washington MO-St. Francois MO-
712 PM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IN
SOUTHWESTERN ILLINOIS...IRON...STE. GENEVIEVE...REYNOLDS AND MADISON
COUNTIES IN SOUTHEASTERN MISSOURI...SOUTHEASTERN WASHINGTON COUNTY IN
EAST CENTRAL MISSOURI AND ST. FRANCOIS COUNTIES IN SOUTHEASTERN
MISSOURI IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. A new Severe 
Thunderstorm Warning has been issued for portions of Reynolds, Iron, 
and Madison Counties.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Illinois...and southeastern Missouri.

&&

LAT...LON 3821 8917 3822 8959 3781 8968 3791 8984
      3787 8992 3789 8996 3793 8998 3796 8992
      3797 8997 3813 8985 3827 8991 3837 8958
      3840 8958 3839 8915 3823 8915
TIME...MOT...LOC 0011Z 269DEG 46KT 3840 8941 3830 8943 3822 8967 3795
8980

$$

ILC157-163-189-190030-
/O.CON.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Washington IL-Randolph IL-St. Clair IL-
712 PM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WASHINGTON...RANDOLPH AND SOUTHEASTERN ST. CLAIR COUNTIES...

At 711 PM CDT, severe thunderstorms were located along a line
extending from near Nashville to 10 miles east of Lively Grove to
Tilden to near Chester, moving east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Chester, Sparta, Nashville, Bremen, Steeleville, Marissa,
Coulterville, Tilden, Lively Grove, Ashley, Baldwin, Posen, Eden,
Preston, Blair, Beaucoup, Lenzburg, Ellis Grove, Richview, and
Addieville.

This includes Interstate 64 in Illinois between exits 50 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 8917 3822 8959 3781 8968 3791 8984
      3787 8992 3789 8996 3793 8998 3796 8992
      3797 8997 3813 8985 3827 8991 3837 8958
      3840 8958 3839 8915 3823 8915
TIME...MOT...LOC 0011Z 269DEG 46KT 3840 8941 3830 8943 3822 8967 3795
8980

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Pfahler
502 
WWUS53 KLSX 190020
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
720 PM CDT Thu Apr 18 2024

ILC163-190030-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
St. Clair IL-
720 PM CDT Thu Apr 18 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Illinois.

&&

LAT...LON 3795 8965 3795 8987 3814 8967 3829 8964
      3833 8949 3840 8946 3839 8915 3823 8915
      3821 8917 3822 8959
TIME...MOT...LOC 0020Z 268DEG 43KT 3837 8930 3827 8932 3819 8956 3792
8969

$$

ILC157-189-190030-
/O.CON.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Washington IL-Randolph IL-
720 PM CDT Thu Apr 18 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN WASHINGTON AND NORTHEASTERN RANDOLPH COUNTIES...

At 720 PM CDT, severe thunderstorms were located along a line
extending from near Nashville to 8 miles southwest of Ashley to near
Coulterville to near Bremen, moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Sparta, Nashville, Bremen, Steeleville, Coulterville, Ashley, Posen,
Eden, Blair, Beaucoup, Richview, Oakdale, Radom, Du Bois, Welge,
Cordes, New Palestine, and Elkton.

This includes Interstate 64 in Illinois between exits 50 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3795 8965 3795 8987 3814 8967 3829 8964
      3833 8949 3840 8946 3839 8915 3823 8915
      3821 8917 3822 8959
TIME...MOT...LOC 0020Z 268DEG 43KT 3837 8930 3827 8932 3819 8956 3792
8969

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Pfahler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 2:37 PM CDT, 3 hours 36 minutes earlier. Its key messages:

  • The threat for strong to severe thunderstorms will continue across the area until approximately 0200 UTC. All hazards (large hail, damaging winds, isolated tornadoes) are on the table, though there should be a transition more from large hail to damaging winds by this evening.
  • Seasonably cool and mostly dry weather is forecast through the weekend, with frost potential both Saturday and Sunday nights.
Area forecast discussion, Apr 18, 2:37 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
237 PM CDT Thu Apr 18 2024

.KEY MESSAGES...

- The threat for strong to severe thunderstorms will continue
  across the area until approximately 0200 UTC. All hazards
  (large hail, damaging winds, isolated tornadoes) are on the
  table, though there should be a transition more from large hail
  to damaging winds by this evening.

- Seasonably cool and mostly dry weather is forecast through the
  weekend, with frost potential both Saturday and Sunday nights.

&&

.SHORT TERM...  (Through Late Friday Night)
Issued at 235 PM CDT Thu Apr 18 2024

The earlier outflow boundary has largely washed out, with the focus
for convection moreso along the synoptic cold front early this
afternoon. A couple of supercells have developed in western
Missouri, with additional development along the front further
northeast into northeast Missouri and west-central Illinois.
Right-moving supercells may tend to ride the frontal boundary as
it pushes eastward while non supercells and any left movers would
tend to cut across the front (and therefore may weaken). The
rather linear forcing along the cold front also should tend more
toward line/bowing segments, with damaging winds the growing
concern late this afternoon into early this evening. Speaking of
the cold front, it was nearing a KJLN>>KCOU>>KI63 line as of 1900
UTC, and will continue to progress to the east, likely exiting
the far southeastern CWA around 0100-0200 UTC. While there likely
will be some elevated shower and thunderstorm activity behind it,
anything behind the front should not be severe.

Strong low-level cold air advection settles in behind the frontal
boundary overnight tonight, with lows dropping back into the upper
30s to upper 40s from northwest to southeast. These readings would
be near to slightly below normal for mid/late April. Dry conditions
along with continued seasonably cool temperatures are forecast to
continue Friday and Friday night.

Gosselin

&&

.LONG TERM...  (Saturday through Next Thursday)
Issued at 235 PM CDT Thu Apr 18 2024

(Saturday - Sunday Night)

There is little/no change in the synoptic pattern through this
weekend, with broad surface high pressure over the Mississippi
Valley. Persistent below normal temperatures (roughly 5-10 degrees)
are expected both day and night. We will have to watch for frost
development both Saturday and Sunday night given the light/variable
winds expected. There may be more clouds Saturday night (especially
in parts of southeast Missouri and southwest Illinois), with a
better chance of a widespread clear sky Sunday night. Lows in the
mid to upper 30s are forecast each night, favoring the development
of areas to potentially widespread frost if it is clear.

(Monday - Next Thursday)

Temperatures are expected to moderate early next week as mid/upper
level heights rise and 850-hPa temperatures climb back closer to
+5C. Ensemble guidance shows a midlevel shortwave trough moving
across the Upper Midwest Monday night into Tuesday, with a cold
front draped to its southwest. This front is likely to move through
the area late Tuesday/Tuesday evening, bringing a chance of showers
and perhaps a few thunderstorms. Behind the front, slightly cooler
and drier weather is favored for midweek next week.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1206 PM CDT Thu Apr 18 2024

Chances of showers and thunderstorms will gradually increase over
the next several hours along/ahead of a cold front. The best
chance for storms at KUIN/KCOU/KJEF is mid-late afternoon, and
closer to 0000 UTC in/around metro St. Louis. Hail, strong winds,
and very low visibilities are all possible in thunderstorms. Some
trailing shower activity may linger for a few hours behind the
cold front, with ceilings lowering to low MVFR along with a wind
shift to the northwest. A brief period of IFR ceilings is
possible this evening/early overnight, but was not confident
enough to add in at this time.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 18, 2:39 PM CDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
239 PM CDT Thu Apr 18 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191945-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
239 PM CDT Thu Apr 18 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely today across most of the area through this
evening. Some of the thunderstorms through early evening may be
severe, capable of producing damaging winds, large hail, and a
tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance of thunderstorms over parts of the area on Monday
night through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any form of severe weather to the
National Weather Service in St. Louis.

Gosselin

In the hours before

Local storm report, Apr 18, 5:01 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
501 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             3 ENE Roodhouse         39.51N 90.33W
04/18/2024  E1.75 Inch       Greene             IL   Public

            Observer also reported a horizontal roll
            cloud.

&&

MF
Local storm report, Apr 18, 5:24 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
524 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Hail             1 NNW Woodson Terrace   38.75N 90.37W
04/18/2024  E1.00 Inch       St. Louis          MO   Public

&&
Local storm report, Apr 18, 5:25 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
525 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Hail             1 NNW Woodson Terrace   38.75N 90.37W
04/18/2024  E1.00 Inch       St. Louis          MO   Trained Spotter

            Corrects previous hail report from 1 NNW
            Woodson Terrace.

&&
Local storm report, Apr 18, 5:48 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
548 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     Flood            1 WSW Saint John        38.71N 90.36W
04/18/2024                   St. Louis          MO   Public

            Ponding of water 2 to 3 inches deep along
            Woodson Road between St. Charles Rock Road
            and Midland Road.

&&

MF
Local storm report, Apr 18, 6:00 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
600 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Tstm Wnd Dmg     1 WNW Mehlville         38.51N 90.34W
04/18/2024                   St. Louis          MO   Public

            Turn signal light blown down by thunderstorm
            winds.

&&

BRC
Local storm report, Apr 18, 6:03 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
603 PM CDT Thu Apr 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Tstm Wnd Dmg     1 NW Mehlville          38.51N 90.34W
04/18/2024                   St. Louis          MO   Law Enforcement

            Power lines blown down at I-55 and
            Lindbergh.

&&

BRC

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:23 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike52 min
Apr 18, 3:49 PM CDTTornado WarningLSXPike26 min
Apr 18, 4:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXGreene57 min
Apr 18, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun44 min
Apr 18, 4:25 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene50 min
Apr 18, 4:40 PM CDTSevere Thunderstorm WarningLSXCalhoun50 min
Apr 18, 4:47 PM CDTSevere Thunderstorm WarningLSXMacoupin58 min
Apr 18, 4:48 PM CDTTornado WarningLSXCalhoun42 min
Apr 18, 4:52 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey38 min
Apr 18, 5:01 PM CDTTornado Warning Tornado observedLSXGreene, Macoupin29 min
Apr 18, 5:07 PM CDTTornado WarningLSXGreene, Jersey23 min
Apr 18, 5:18 PM CDTSevere Thunderstorm WarningLSXJersey, Madison27 min
Apr 18, 5:25 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair65 min
Apr 18, 5:26 PM CDTTornado WarningLSXMacoupin34 min
Apr 18, 5:30 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin60 min
Apr 18, 5:34 PM CDTTornado WarningLSXGreene, Jersey, Macoupin26 min
Apr 18, 5:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe53 min
Apr 18, 5:39 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair66 min
Apr 18, 5:45 PM CDTTornado WarningLSXMacoupin, Montgomery45 min
Apr 18, 5:45 PM CDTTornado WarningLSXMadison45 min
Apr 18, 5:49 PM CDTTornado WarningLSXMonroe, Saint Clair41 min
Apr 18, 5:53 PM CDTAreal Flood AdvisoryLSXGreene, Macoupin2 hr
Apr 18, 5:56 PM CDTTornado WarningLSXMacoupin, Madison49 min
Apr 18, 5:59 PM CDTTornado WarningLSXMacoupin31 min
Apr 18, 6:10 PM CDTTornado WarningLSXBond, Clinton, Madison, Saint Clair, Washington65 min
Apr 18, 6:14 PM CDTTornado WarningLSXMontgomery46 min
Apr 18, 6:34 PM CDTTornado WarningLSXMonroe, Randolph41 min
Apr 18, 6:41 PM CDTTornado WarningLSXFayette49 min
Apr 18, 2:42 PM CDTSevere Thunderstorm WarningLSXPike, Ralls63 min
Apr 18, 2:42 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone48 min
Apr 18, 3:00 PM CDTSevere Thunderstorm WarningLSXCallaway30 min
Apr 18, 3:20 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike40 min
Apr 18, 3:21 PM CDTSevere Thunderstorm WarningLSXCole, Osage39 min
Apr 18, 3:53 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike52 min
Apr 18, 3:57 PM CDTSevere Thunderstorm WarningLSXPike48 min
Apr 18, 4:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren51 min
Apr 18, 4:58 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Apr 18, 5:04 PM CDTSevere Thunderstorm WarningLSXCrawford56 min
Apr 18, 5:12 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis48 min
Apr 18, 5:33 PM CDTTornado WarningLSXJefferson, Saint Louis25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.